MathSciNet Relay Station
MathSciNet bibliographic data
MR2183258 (2006h:14043) 14H52 (11G05 14A20)
Artin, Michael; Rodriguez-Villegas, Fernando; Tate, John On the Jacobians of plane cubics. Adv. Math. 198 (2005), no. 1, 366–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement